EconPapers    
Economics at your fingertips  
 

Modified Hybrid Block Iterative Algorithm for Uniformly Quasi- 𠜙 -Asymptotically Nonexpansive Mappings

Qiansheng Feng, Yongfu Su and Fangfang Yan

Abstract and Applied Analysis, 2012, vol. 2012, 1-17

Abstract:

Saewan and Kumam (2010) have proved the convergence theorems for finding the set of solutions of a general equilibrium problems and the common fixed point set of a family of closed and uniformly quasi- 𠜙 -asymptotically nonexpansive mappings in a uniformly smooth and strictly convex Banach space E with Kadec-Klee property. In this paper, authors prove the convergence theorems and do not need the Kadec-Klee property of Banach space and some other conditions used in the paper of S. Saewan and P. Kumam. Therefore, the results presented in this paper improve and extend some recent results.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/215261.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/215261.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:215261

DOI: 10.1155/2012/215261

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:215261